# SDR 20010409CW015

- Difficulty date: October 9, 2000
- Submitted: April 9, 2001
- Operation: General aviation
- Engine: Pwa JT8D217
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 500013201
- Part serial: LH1927
- Condition: Fractured
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SECONDARY FUEL MANIFOLD WAS FOUND FRACTURED.  REMOVED AND REPLACED ALL FUEL MANIFOLDS.  A PRESSURE AND LEAK CHECK WAS CONDUCTED,  RESULTED IN NO LEAK FOUND.
